# SDR FDEA201208112951

- Difficulty date: August 11, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 51,823 hours, 22,005 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Gouged
- Location: Bs 1280 S11l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHANNEL HAS GOUGES AT FRAME BS 1280, S11L.  DAMAGE FOUND OUT-OF-LIMITS IAW SRM 53-00-07, FIG 101 DETAIL V.  INSTALLED NEW FRAME REPAIR IAW SRM 53-00-07, FIG 201, REPAIR 3.
